MathSciNet Relay Station
MathSciNet bibliographic data
MR2575498 (2011d:60208) 60H25 (34F05)
Villafuerte, L.; Braumann, C. A.; Cortés, J.-C.; Jódar, L. Random differential operational calculus: theory and applications. Comput. Math. Appl. 59 (2010), no. 1, 115–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement